# SDR CA140702016

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,134 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE VISIT, EDDY CURRENT INSPECTION AT STA 9900 TAILBOOM FITTINGS OF EASA REGISTERED ACFT, IT WAS DISCOVERED THAT CRACKS PROPOGATED FROM 3 OF THE 4 FITTINGS ON THE TAILBOOM. UPPER RT AND LT TAILBOOM ATTACH FITTINGS AND RT LOWER ATTACH FITTING.  LOWER LT ATTACH FITTING HAD NO CRACKS. ON AIRFRAME TAILBOOM ATTACH POINT IT WAS NOTED THE RT UPPER FITTING HAD A CRACK PROPOGATING. THE RT AND LT LOWER AIRFRAME ATTACH POINT FITTINGS HAD HOLE ELONGATION. THE NR 1 TAILROTOR DRIVESHAFT SUPPORT WAS ALSO FOUND TO HAVE A CRACK THROUGH EDDY CURRENT INSPECTION. THE NR 2 TAILROTOR DRIVESHAFT SUPPORT WAS FOUND DISBONDED FROM THE UPPER DECK. ACFT HAD VIBRATION NOTED ON THE HUMS SYSTEM.  ACFT IS L2 MODEL NOT L1 BUT SELECTION IS NOT AVAILABLE.
